By the same authors

From the same journal

Estimation in Single-Index Panel Data Models with Heterogeneous Link Functions

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalEconometric Reviews
DateE-pub ahead of print - 13 Mar 2013
DatePublished (current) - Apr 2013
Issue number8
Volume32
Pages (from-to)928-955
Early online date13/03/13
Original languageEnglish

Abstract

In this article, we study semiparametric estimation for a single-index panel data model where the nonlinear link function varies among the individuals. We propose using the refined minimum average variance estimation method to estimate the parameter in the single-index. As the cross-section dimension N and the time series dimension T tend to infinity simultaneously, we establish asymptotic distributions for the proposed estimator. In addition, we provide a real-data example to illustrate the finite sample behavior of the proposed estimation method.

    Research areas

  • Asymptotic distribution, Local linear smoother, Minimum average variance estimation, Panel data, semiparametric estimation, SINGLE-INDEX MODELS

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations